MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE CONNECTOR FOR DISTAL SPACER; SURGICAL INSTRUMENT FOR KNEE SURGERY

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE CONNECTOR FOR DISTAL SPACER; SURGICAL INSTRUMENT FOR KNEE SURGERY
Catalog Number 02.18.10.0031
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During the primary knee surgery, and while the surgeon grabbed the connector rod to make a femoral cut, the connector rod dropped out of his hands and fell.The surgeon asked for another connector rod which was not available.The connector rod had to be flashed for 24 minutes to be used in the surgery.There was a 24- minute delay in the case.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE CONNECTOR FOR DISTAL SPACER
Common Device Name
SURGICAL INSTRUMENT FOR KNEE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9284064
Report Number3005180920-2019-00938
Device Sequence Number1935214
Product Code LXH
UDI-Device Identifier07630040782524
UDI-Public07630040782524
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.18.10.0031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR